@article{THSP_2007_13_3_a3,
author = {Andrey A. Dorogovtsev},
title = {Conditioning of gaussian functionals},
journal = {Teori\^a slu\v{c}ajnyh processov},
pages = {29--37},
year = {2007},
volume = {13},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/THSP_2007_13_3_a3/}
}
Andrey A. Dorogovtsev. Conditioning of gaussian functionals. Teoriâ slučajnyh processov, Tome 13 (2007) no. 3, pp. 29-37. http://geodesic.mathdoc.fr/item/THSP_2007_13_3_a3/
[1] D. Nualart, The Malliavin Calculus and Related Topics, Springer, New York, 1995
[2] M. Sanz–Solé, Malliavin Calculus. With Applications to Stochastic Partial Differential Equations, EPEL Press, Lausanne, 2005
[3] A. A. Dorogovtsev, Stochastic Analysis and Random Maps in Hilbert Space, VSP, Utrecht, Tokyo, 1994
[4] T. Sekiguchi, Y. Shyota, “$L_2$-theory of non-causal stochastic integrals”, Math. Reports Toyama Univ., 85:8 (1985), 119-–195
[5] A. A. Dorogovtsev, “Stochastic integral with respect to Arratia flow”, Dokl. Akad. Nauk, 410:2 (2006), 156-–157
[6] N. I. Portenko, “On multidimensional skew Brownian motion and the Feynman–Kac formula”, Stochastic Processes, 4:1–2 (1998), 60-–70
[7] Le J. Yves, R. Olivier, “Flows, coalescense and noise”, Ann. Probab., 32:2 (2004), 1247-–1315
[8] A. A. Dorogovtsev, “Measurable functionals and ?nitely absolutely continuous measures on Banach space”, Ukrainian. Math. Journ., 52:9 (2000), 1194-–1204
[9] V. E. Berezhnoy, “On the equivalence of norms on the space of $\gamma$-measurable polynomials”, Moscow Univ. Bull., Ser. Math., 2004, no. 4, 54-–56